# SDR PLGA990226A

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8524M2
- Condition: Inoperative
- Location: Autocoarsen Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SYR - FLT 6272 - DURING TAKEOFF ROLL FOR FLIGHT 6272, THE AUTOCOARSEN HIGH LIGHT DID NOT COME ON AND THE TAKEOFF WAS ABORTED.  MAINTENANCE REPLACED THE AUTOCOARSEN COMPUTER, PERFORMED REQUIRED OPERATIONAL CHECKS, AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
